# SDR DALA1019265637

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 46,881 hours, 16,656 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW EXPERIENCED A CARBON-SMOLDER ODOR NEAR ROWS 1 & 2. VIDEO EQUIPMENT WAS SHUTOFF AND ODOR DISSIPATED.  MX CHECKED SEVERAL CABIN SYS AND REPLACED THE VIDEO REPRODUCER AND CONTROL UNIT. OPS CHECK WAS GOOD.
